Research ArticleOpen accessPhrase in the titleOn Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal ConditionSheila Amina Bishop, Godwin Amechi Okeke, Timothy Ashibel AnakeAmerican Journal of Engineering and Applied Sciences, Vol. 10, Issue 2 · 23 May 2017 · 7,265 accessesView PDFCite
2 results for “Nonlocal Condition”
Set a search alertResearch ArticleOpen accessPhrase in the titleDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite